Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19603
Title: FINITE GENERALIZED TRIANGLE GROUPS
Authors: HOWIE, J
METAFTSIS, V
THOMAS, RM
First Published: 1-Sep-1995
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1995, 347 (9), pp. 3613-3623
DOI Link: 10.2307/2155028
ISSN: 0002-9947
Links: http://hdl.handle.net/2381/19603
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.